[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Insulin antibodies and tape allergy

Hi Rhoda (and others...) -

This is not advice, but just me sharing problems I occasionally get: I have
"sensitive" skin, and just once in a while my Tenders will give me a red
rash, but curiously (and this really amazed me when I first saw it), the
rash is not necessarily under the sticky patch of the infusion set. It may
appear a few inches away from it. Somebody once explained, yes, that's how
skin works. Fair enough. But this problem doesn't occur often enough for me
to worry about it - the rash goes quickly enough, and I enjoy the freedom
of sticking the Tender directly onto my skin.

By the way - I'm back online again, having been away for a month. And this
week I had a tumour check-up at my local hospital to assess how last
March's chemotherapy had gone. The good news is that the tumour regrowth
seems to have gone. The bad news is that they saw something else
"suspicious" on one of the scans (which all looked grey on grey to my
untrained eye...) which has caused them to put me back on another identical
course of chemotherapy. The result will be assessed next September - so I
keep my fingers crossed until then.

All the best -


mailto:email @ redacted
for HELP or to subscribe/unsubscribe, contact: